# SDR FDEA2020031290448

- Difficulty date: February 29, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 75,382 hours, 18,307 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39545
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FIXED LEADING EDGE RIB DOUBLER AT XOS 667 FOUND CRACK. LEFT WING - FIXED LEADING EDGE CRACKED RIB DOUBLER AT XOS 667 REMOVED AND   REPLACED AS PER SRM 51-31-01-0G.DOUBLER FABRICATED AS PER DOUGLAS DRAWING : ARB   3954 REVISION K.REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
